A couple of tabs of Unipharm T3
There are currently 1 users browsing this thread. (0 members and 1 guests)
Completely agree. I have used MT2 and had a similar reaction although drastically milder. If it was mislabeled I don't understand how it would only adversely affect me on the 10th dose from the...
Yessir I'm a youngun.
I will certainly keep track of my test.
I have been prescribed six weeks of vitimin d with a blood test at the end. I hope it's not something I need to have prescribed for...
I've had flushing on different peptides. MT2 was one of them.
Good call Mr!
I have never encountered this kind of reaction with peptides or real GH before either. Yes I am on prescribed test replacement therapy.
That kind of reaction is normal for MT2. For GHRH and GHRP its not normal, maybe vial mislabeled.
Pin each vial separately and see which one is causing it and dump it.
BTW why are you using...